# SDR CA140402002

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 58,006 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Condition: Unserviceable
- Location: Fuel Flow
- Part time: 5,303 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OPERATIONS, LEFT ENGINE EEC AND ENGINE LIMITER LIGHTS ILLUMINATED.  R & R NR 1 ENGINE FFG.
